# SDR DJFA2008051

- Difficulty date: June 4, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N482LX
- Make and model: Beech 400A
- Aircraft serial: RK413
- Aircraft time: 2,480 hours, 2,134 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake
- Part number: 45A35022601
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE LT INLET SKIN AT THE INLET TEMPERATURE PROBE WAS FOUND CRACKED.  THE LT INLET WAS REPLACED.  (A)
